`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 3,Number 2,     June 2011

1

Lyapunov constraints and global asymptotic stabilization    Pages : 145 - 196

Sergio Grillo,  Jerrold E. Marsden and Sujit Nair

 Abstract       References       Full Text      Related Articles

2

Embedded geodesic problems and optimal control for matrix Lie groups    Pages : 197 - 223

Anthony M. Bloch,  Peter E. Crouch,  Nikolaj Nordkvist and Amit K. Sanyal

 Abstract       References       Full Text      Related Articles

3

Sub-Riemannian and sub-Lorentzian geometry on $SU(1,1)$ and on its universal cover    Pages : 225 - 260

Erlend Grong and Alexander Vasil’ev

 Abstract       References       Full Text      Related Articles

4

Euler-Poincaré reduction for systems with configuration space isotropy    Pages : 261 - 275

Jeffrey K. Lawson,  Tanya Schmah and Cristina Stoica

 Abstract       References       Full Text      Related Articles